![]() |
Volumn 85, Issue 24, 2000, Pages 5086-5089
|
Boundary-Free Propagation with the Time-Dependent Schrödinger Equation
a a |
Author keywords
[No Author keywords available]
|
Indexed keywords
ASYMPTOTIC STABILITY;
BOUNDARY CONDITIONS;
COMPUTATIONAL METHODS;
EQUATIONS OF MOTION;
INTEGRATION;
IONIZATION;
KINEMATICS;
WAVE PROPAGATION;
BOUNDARY FREE PROPAGATION;
ELECTRONIC WAVE PACKET;
GAUSSIAN WAVE PACKET;
HAMILTONIANS;
HUBBLE EXPANSION;
TIME DEPENDENT SCHRODINGER EQUATION;
QUANTUM THEORY;
|
EID: 0034427782
PISSN: 00319007
EISSN: 10797114
Source Type: Journal
DOI: 10.1103/PhysRevLett.85.5086 Document Type: Article |
Times cited : (43)
|
References (25)
|